# SDR SIMA20211124002

- Difficulty date: November 24, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 49,515 hours, 45,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT EMERGENCY FLASHLIGHT MISSING-C/A-FLIGHT CREW PLACARDED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AUTH 110346M-C REF 25-32 MOC 630997
